# SDR A6WA2019021846403

- Difficulty date: February 13, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 601R33101117
- Condition: Cracked
- Location: Fwd E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT TRU DECK CRACKED AT FS193.00, LBL30.     REPAIRED TRU DECK IAW REO 601R-53-11-081 REV-NC.
